# SDR RAIA00411018

- Difficulty date: November 19, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 12,031 hours, 11,657 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Part number: LBG16707
- Condition: Burned
- Location: Coffeemaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RIC - SMELL IN CABIN.  MAINTENANCE INSPECTED HOT JUGS AND FOUND BOTH CONNECTOR BURNED.  REMOVED AND REPLACED HOT JUG CONNECTORS.
